# SDR YENA2022111501123

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 025
- Aircraft time: 42,240 hours, 27,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 521, BOS-PBI. R1 DOOR STIFF TO ARM; INSPECTED AND REMOVED DIRTS FROM GIRT BAR MECHANISM IAW AMM 52-12-40. ARMING LEVER CHECK OK
